... people have had success with injections of one substance or another but the injections of "fake" padding is limited, expensive and needs repeated. Unfortunately, fat pad atrophy in the ball of the foot is painful. I would look at your Achilles tendon. ... (11 replies)
... I have had fat pad atrophy under the balls and heels of both feet for several years and found significant relief with ZCoils and even more with MBT trainers. ... (11 replies)
... Hi everyone,
My name is Jacqueline and I am 21 years old. I started having pain in the ball of my foot a year and a half ago (probably from overuse - I did gymnastics and dancing).
I received multiple cortisone injections to relieve my pain last year. They did not help. I finally received relief from the original pain from a physiotherapist (it was capsullitis - inflamed... (11 replies)
... andals with open toes more often than not, and the pain at the ball of my foot is becoming more and more unbearable. Can anyone recommend a "tried and true" gel pad that can be worn with open style shoes. A gel pad that isn't too thick. The specialist I've been to have not come up with any solution or relief. ... (0 replies)
... I have not tried any fillers yet, altho I'm watching these threads to see what others are saying about them as well. I did altho, purchase sonme GREAT socks @ Costco the other day that are very thick. I was absolutly schocked to find they are giving me such noticable relief, I even walked from the bed to bathroom and back in the middle of the night in only my socks!! Which is... (48 replies)
... for 18 years. I have had so many cortisone injections I would have to guess maybe 20 or more. I had my podiatrist suggest getting walking socks that have extra pad in them. They are thicker. It might not help overnight but keep wearing them and maybe you will get some relief. ... (1 replies)
... Well my neurontin dosage has went from 400mg a day to 1200mg per day...zero relief...I've been looking at Heel Fat Pad Atrophy, and I think this is what I have...I was searching the internet and came across it, and my problems fit the profile.. ... (24 replies)
... logist is not a doctor. As I said, he has been trained in body mechanics. Good luck with your appointment and I hope you find some relief. Oh, you asked about atrophy and I cannot answer that other than to tell you my muscles atrophied from inserts. ... (10 replies)
... I have atrophy in the ball of my foot from cortisone injections. ... (3 replies)
... Ortho Doc. said fat pad atrophy because alcohol injections were given between wrong interspaced. ... (1 replies)
... Where do you have a loss of fat in your foot? ... (53 replies)
... Thanks for the response Bobbyf. I am at a loss. I am unable to carry out my daily work routine with the pain I'm currently in...but don't want long term side effects like the one you mentioned above. More people are encouraging me to get the injection than to not get it....but I have major reservations.
I love Chippewah Falls by the way. We vacation in Chetek Wisconsin... (10 replies)
... The problem with cortisone is that you could be trading temporary relief for long term damage to your foot. Atrophy of the fat pad in the heel or ball of foot can be caused by cortisone injections, esp. Kenalog. ... (10 replies)